... to go through radiation. since then i've been dealing with hypothyroidism and i'm not sure how to deal with it. i've had lots of lab tests done and im now on 112 mcg of synthroid. i'm very confused.. some days i feel perfectly fine, but most of the time i'm constantly freezing, no matter how closely i watch what i eat, i still gain weight. i'm always exhausted with very little energy and very depressed. i'm only 20 yrs old.. will it always be like this?
21 Jul 2011
I am so sorry that you are going thru this, I also have Graves and RAI, you will be on thyroid meds the rest of your life. You have gone from Hyper to being Hypo and one of the side effects is weight gain. Are you seeing a Endo , or just a PCP? and are you on a generic for synthroid? Some people ( myself included) do not do well on the Generic. Have you had your Vit D level checked, Sensivity to hot and cold is also a side effect.. Discuss this with your Dr and Good luck, It may take awhile for the meds to adjust to your system, Mine flucuate ever so often and have to be adjusted.. Read up on as much as you can on Graves , and RAI, I also have thyroid eye disease (TED) You may want to read what you can on that also, as sometines having RAI it can make TED progress and get worse. If you notice any eye trouble, itching, gravely, protruding eyes, get to a eye specialist that works with TED and Graves patients. I hoped I have helped a little bit.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Graves is an auto-immune disease and will continuously signal for TSH? Some physicians only want to test for TSH. Would appreciate your responses ...
2 answers • 8 Sep 2009
Hi, I am 18 years old and was recently diagnosed with hypothyroidism about 2 months ago. I started off with half the pill but I had terrible side ...
1 answer • 9 Aug 2011
I was on 1.25mcg Synthroid until about a month ago when my dose was increased to 1.50mcg. I am 42 years old and wondering if my body is no longer ...
2 answers • 5 Feb 2014
I was diagnosed with hypothyroidism 6 years ago, and still have symptoms and my primary care physician has not been able to find the right dose of ...
3 answers • 2 Jun 2014
I was just diagnosed with hypothyroidism and prescribed 75mcg synthroid. I have been taking the medicine a week now and feel worse than before I ...
1 answer • 30 Oct 2014